# SDR QXEA9500165

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N380PH
- Make and model: Swrngn SA227AC
- Aircraft serial: 595
- Engine: Garrtt TPE33111U
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Seal
- Part number: 31011607
- Condition: Deteriorated
- Location: Gearbox
- Stage of operation: TX
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SEA - CABIN FILLS WITH SMOKE WHEN NR 2 BLEED IS SELECTED ON.  REPLACED NR 2 ENGINE GEARBOX CARBON SEAL IAW MAINT MANUAL.  NR 2 BLEED AIR OPS CHECKED GOOD ON GROUND RUN.  AIRCRAFT RETURNED TO SERVICE.
